Translator Disclaimer
2012 Expanders and property A
Ana Khukhro, Nick J Wright
Algebr. Geom. Topol. 12(1): 37-47 (2012). DOI: 10.2140/agt.2012.12.37

Abstract

We give a cohomological characterisation of expander graphs, and use it to give a direct proof that expander graphs do not have Yu’s property A.

Citation

Download Citation

Ana Khukhro. Nick J Wright. "Expanders and property A." Algebr. Geom. Topol. 12 (1) 37 - 47, 2012. https://doi.org/10.2140/agt.2012.12.37

Information

Received: 22 August 2011; Revised: 3 October 2011; Accepted: 4 October 2011; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1281.20049
MathSciNet: MR2889544
Digital Object Identifier: 10.2140/agt.2012.12.37

Subjects:
Primary: 20F65, 20F69, 51F99, 55N20
Secondary: 05C80, ‎43A07‎, 55B20, 68R10

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.12 • No. 1 • 2012
MSP
Back to Top